skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Refinado por: tipo de recurso: Artigos remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Sound waves and solitons in hot and dense nuclear matter

Fogaça, David Augaitis; Ferreira Filho, Luiz Gonzaga; Navarra, Fernando Silveira Universidade De São Paulo

Nuclear Physics A

ELSEVIER SCIENCE BV 2009

Acesso online

2
Material Type:
Artigo
Adicionar ao Meu Espaço

All exact traveling wave solutions of the combined KdV-mKdV equation

Huang, Yong ; Wu, Yonghong ; Meng, Fanning ; Yuan, Wenjun

Advances in Difference Equations, 2014, Vol.2014(1), pp.1-11 [Periódico revisado por pares]

Texto completo disponível

3
Material Type:
Artigo
Adicionar ao Meu Espaço

The functional variable method for solving the fractional Korteweg–de Vries equations and the coupled Korteweg–de Vries equations

MATINFAR, M ; ESLAMI, M ; KORDY, M

Pramana, 2015, Vol.85(4), pp.583-592 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

The generalized Korteweg-de Vries equation with time oscillating nonlinearity in scale critical Sobolev space

Segata, Jun-ichi ; Watanabe, Keishu

Nonlinear Differential Equations and Applications NoDEA, 2016, Vol.23(5), pp.1-21 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Analysis of capillary-gravity waves using the discrete periodic inverse scattering transform

Sohail, Ayesha ; Rees, Julia M ; Zimmerman, William B

Colloids and Surfaces A: Physicochemical and Engineering Aspects, 2011, Vol.391(1), pp.42-50 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

CARLEMAN ESTIMATE AND UNIQUE CONTINUATION PROPERTY FOR THE LINEAR STOCHASTIC KORTEWEG–DE VRIES EQUATION

Gao, Peng

Bulletin of the Australian Mathematical Society, 2014, Vol.90(2), pp.283-294 [Periódico revisado por pares]

Texto completo disponível

7
Material Type:
Artigo
Adicionar ao Meu Espaço

A NEW UNIQUE CONTINUATION PROPERTY FOR THE KORTEWEG–DE VRIES EQUATION

Chen, Mo ; Gao, Peng

Bulletin of the Australian Mathematical Society, 2014, Vol.90(1), pp.90-98 [Periódico revisado por pares]

Texto completo disponível

8
Material Type:
Artigo
Adicionar ao Meu Espaço

Lipschitz stability in an inverse problem for the Korteweg-de Vries equation on a finite domain

Mo Chen

Boundary Value Problems, 01 April 2017, Vol.2017(1), pp.1-11 [Periódico revisado por pares]

Texto completo disponível

9
Material Type:
Artigo
Adicionar ao Meu Espaço

Compact schemes for Korteweg-de Vries equation

Yin Xiu-Ling ; Zhang Cheng-Jian ; Zhang Jing-Jing ; Liu Yan-Qin

Thermal Science, 01 January 2017, Vol.21(4), pp.1797-1806 [Periódico revisado por pares]

Texto completo disponível

10
Material Type:
Artigo
Adicionar ao Meu Espaço

Decay properties for solutions of fifth order nonlinear dispersive equations

Isaza, Pedro ; Linares, Felipe ; Ponce, Gustavo

Journal of Differential Equations, 01 February 2015, Vol.258(3), pp.764-795 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (875)
  2. Recursos Online (884)

Data de Publicação 

De até
  1. Antes de1992  (17)
  2. 1992Até1998  (70)
  3. 1999Até2005  (102)
  4. 2006Até2013  (407)
  5. Após 2013  (284)
  6. Mais opções open sub menu

Idioma 

  1. Inglês  (881)
  2. Chinês  (4)
  3. Português  (2)
  4. Russo  (2)
  5. Francês  (2)
  6. Japonês  (2)
  7. Alemão  (1)
  8. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Mamun, AA
  2. Mamun, A.A.
  3. Mamun, A. A.
  4. Mahmood, S
  5. Shukla, P. K.

Buscando em bases de dados remotas. Favor aguardar.